# SDR REXA2016052600920

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 WEB CORRODED AT FLIGHT DECK ENTRANCE.  REPAIRED LT FS 280 WEB IAW REO 670-53-11-594 REV A DATED 6 26 15.
